# SDR SWAA2024022957387

- Difficulty date: February 29, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N8779Q
- Make and model: Boeing 737-8
- Aircraft serial: 67760
- Aircraft time: 4,706 hours, 2,366 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: No Test
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE WILL NOT TEST GREEN<[01] R/R AFT MEGA PHONE PER AMM SIP;[02] R/R AFT MEGAPHONE PER AMM 25-64-00
